It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jon on October 28, 2000 at 10:27:26:

My 86 year old mother has been on Aricept for two months now. Last month she suddenly began bleeeding vaginally, which lasted for four days and seemed, to my sister-in-law who is a nirse and with whom she lives, like a regular menstrual period in both amount and duration. The ER doctor saw no evidence of a tumor and she is now scheduled for a gynecological visit ASAP. Has anyone ever heard of Aricept initiating such an occurrance? I was wondering if the messages in the brain got mixed and her hormones kicked in and caused a menstrual period. Please e-mail me at maxde@zeus.ia.net. Thanks a lot for any info you have.

Follow Ups

All times are GMT -7. The time now is 04:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!